# SDR SWIA2024062100430

- Difficulty date: April 30, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N742SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10197
- Aircraft time: 48,438 hours, 31,834 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 581s26-27l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAGGAGE BAY - BRACKET CORRODED FS581.00 BETWEEN STGR27 -26L. (MARKED)     (C-CHECK RO 6/19/2024)    INSTALLED NEW BRACKET IN FWD BAGGAGE BAY AT FS 581.00  BETWEEN STGR. 27 AND STGR. 26L REF CRJ 700 SRM 51-42-21-001-001-A01, CRJ 700 SRM 51-42-22-001-001-A01 AND DWG. NO. SH670-33600 REV. AD M337 AND SKYWEST TASK CARD 51-900-1002-SKY COMPLIED WITH.
